MathSciNet Relay Station
MathSciNet bibliographic data
MR2979985 34B18 (34B15 47H10)
Zhang, Yang-Wen; Li, Hong-Xu Positive solutions of a second-order Neumann boundary value problem with a parameter. Bull. Aust. Math. Soc. 86 (2012), no. 2, 244–253.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement